# SDR DHL2001365006

- Difficulty date: April 28, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AUTOPILOT WOULD NOT STAY ENGAGED DURING APPROACH.  RESEATED NR 2 LOGIC COMPUTER AND PERFORMED OPS TEST PER 22-13-00.  CHECKED GOOD ON GROUND.
